The Annals of Mathematical Statistics

The Accuracy of Computation with Approximate Numbers

Helen M. Walker and Vera Sanford

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 5, Number 1 (1934), 1-12.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732731

Digital Object Identifier
doi:10.1214/aoms/1177732731

Zentralblatt MATH identifier
0009.12005

JSTOR
links.jstor.org

Citation

Walker, Helen M.; Sanford, Vera. The Accuracy of Computation with Approximate Numbers. Ann. Math. Statist. 5 (1934), no. 1, 1--12. doi:10.1214/aoms/1177732731. https://projecteuclid.org/euclid.aoms/1177732731


Export citation